IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Tadashi Iijima (Keio Univ.)
Vice Chair Shigeo Kaneda (Doshisha Univ.)
Secretary Takaaki Goto (Univ. of Electro-Comm.), Yoshitaka Aoki (Nihon Unisys)
Assistant Yutaka Matsuno (Univ. of Electro-Comm.), Hiroyuki Nakagawa (Osaka Univ.)

Conference Date Thu, Mar 5, 2015 10:00 - 17:25
Fri, Mar 6, 2015 10:00 - 16:10
Topics Genaral session 
Conference Place 301, Building E-3, The University of Electro-Communications 
Address 1-5-1 Chofugaoka, Chofu-shi, Tokyo Japan.
Transportation Guide 5 min. walk from central exit of Chofu station.
http://www.uec.ac.jp/eng/about/access/
Contact
Person
Project Assistant Prof. Takaaki Goto
+81-42-443-5912
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Mar 5 AM 
10:00 - 11:35
  10:00-10:05 Opening Address ( 5 min. )
(1) 10:05-10:50 Practice and Evaluation of EPISODE on developing ICT based course material for children with a developmental disability KBSE2014-52 Takahiro Kaneyama, Takaaki Goto, Tetsuro Nishino (UEC)
(2) 10:50-11:35 Domain specific android application supporting tool KBSE2014-53 Hiroki Iiyama, Takeshi Chusho (Meiji Univ.)
  11:35-13:00 Lunch Break ( 85 min. )
Thu, Mar 5 PM 
13:00 - 15:15
(3) 13:00-13:45 Fine-Grained Analysis of the Class Diagram Creation Process KBSE2014-54 Takafumi Tanaka (TGU), Hiroaki Hashiura (NIT), Atsuo Hazeyama (TGU), Seiichi Komiya (NII)
(4) 13:45-14:30 Abstraction and Difference Detection of UML Sequence Diagrams in Program Before and After the Updating KBSE2014-55 Shoichi Miyagi, Shohei Maruyama, Yoshikazu Ueda (Ibaraki Univ.)
(5) 14:30-15:15 Investigation of model checking by modular approach, and practicality of modular verification KBSE2014-56 Takumi Miyajima (Ibaraki Univ.), Kei Kogai (INCT), Yoshikazu Ueda (Ibaraki Univ.), Tomoyuki Yamagata, Takayuki Takezawa (Hitachi)
  15:15-15:25 Break ( 10 min. )
Thu, Mar 5 PM 
15:25 - 17:25
(6) 15:25-15:55 A Case-based Management System for Secure Software Development Using Software Security Knowledge KBSE2014-57 Masahito Saito, Atsuo Hazeyama (Tokyo Gakugei Univ.), Nobukazu Yoshioka (NII), Takanori Kobashi, Hironori Washizaki (Waseda Univ.), Haruhiko Kaiya (Kanagawa Univ.), Takao Okubo (IISEC)
(7) 15:55-16:40 A study of reading comprehension improvement technique of safety case with modules KBSE2014-58 Junpei Kondo, Shuji Morisaki, Shuichiro Yamamoto (Nagoya Univ.)
(8) 16:40-17:25 A Proposal on Evaluating Architecture using Assurance cases with Attributes KBSE2014-59 Shuichiro Yamamoto (Nagoya Univ.)
Fri, Mar 6 AM 
10:00 - 11:30
(9) 10:00-10:45 Gesture Recognition for Cooking Assistant System KBSE2014-60 Yuma Hijioka, Makoto Murakami, Tadahiko Kimoto (Toyo Univ.)
(10) 10:45-11:30 Development of a Cloud-based Authoring Tool for Synchronizing Slide Presentation with Live Video Stream on the WebELS Platform Arjulie John Berena (NII), Sila Chunwijitra (NECTEC), Mohammed Osamnia, Hitoshi Okada, Haruki Ueno (NII)
  11:30-13:00 Lunch Break ( 90 min. )
Fri, Mar 6 PM 
13:00 - 14:30
(11) 13:00-13:45 A Proposal of Construction Method of Defeasible GSN Based on Persona
-- An Example of a Risk Case of introducing System Assurance --
KBSE2014-61
Hiroki Izumikawa, Toshinori Takai (NAIST)
(12) 13:45-14:30 A modular construction of arguments for assurance cases KBSE2014-62 Toshinori Takai (NAIST), Hiroyuki Kido (utokyo), Yutaka Matsuno (uec)
  14:30-14:40 Break ( 10 min. )
Fri, Mar 6 PM 
14:40 - 16:10
(13) 14:40-15:25 Towards Enhancement of Dynamic Verification Applicability for Self-Adaptive Systems KBSE2014-63 Kento Osaka, Hiroyuki Nakagawa, Tatsuhiro Tsuchiya (Osaka Univ.)
(14) 15:25-16:10 Verifying Source Code with a Use Case Model using Model Checking
-- A Case of an ASP.NET Application --
KBSE2014-64
Yoshitaka Aoki, Shinpei Ogata (Shinshu Univ.), Satoshi Yazawa (VR), Saeko Matsuura (SIT)
  16:10-16:20 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 15 minutes for discussion.
General Talk (ショート)Each speech will have 20 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Tadashi Iijima(Keio Univ.)
E-: iiaeio 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/iss/kbse/


Last modified: 2015-01-30 16:38:59


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan